# SDR CA990209015

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- Engine: Lyc IO360A1A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spindle
- Part number: 5200025012
- Condition: Cracked
- Location: Mlg Wheel
- Part time: 1,879 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF WHEEL ASSY, THE WELD WHICH ATTACHES THE GUSSET ON BOTH LEFT AND RIGHT ASSY WERE FOUND CRACKED.  MOONEY INFORMED, AND SUGGESTED THEY HAD NEVER HEARD OF IT BEFORE.  SUBMITTER SUGGESTS THAT TO FIND BOTH LEGS CRACKED INDICATES A POSSIBLE HARD LANDING.
